# SDR UALA2012100205572

- Difficulty date: October 1, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 64,537 hours, 23,686 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Defective
- Location: Rt Deoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHTT ENGINE HAS OIL DRIPPING EVERY FEW SECONDS, FROM BOTTOM OF ENGINE COWL.  LCL AMT REPORTS OIL WETNESS AT DEOILER BREATHER OUTLET AREA, NO OTHER LEAKS NOTED, PER AMM 79- 00-95 PARA 6.E CLEANED AREA, PER PARA 6.F A SMALL AMOUNT OF OIL WILL EXIT OUT OF DEOILER BREATHER OUTLET, TO PREVENT IRREG OPS, REPLACE THE DEOILER SEAL ASSY WITHIN 25 HRS, AND CHECK OIL TANK PRIOR TO EACH DEPARTURE, REPLACED DE-OILER SEAL.
